# SDR IPXA1565429

- Difficulty date: March 10, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 27,321 hours, 18,908 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MACHINE HOLES IN HINGES REQUIRED TO BE ROUND AND MAINTAIN EDGE MARGIN.  MACHINED HOLES IN HINGES TO A ROUND CONDITION AND MAINTAIN EDGE MARGIN IAW ER 11-01723.
